# SDR 20000424SH019

- Difficulty date: March 8, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N37488
- Make and model: Bell 206B
- Aircraft serial: 2188
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 6887772D
- Part serial: JJ16075
- Condition: Making Metal
- Location: Gearbox
- Component: Gearbox, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLAKES DETECTED ON MAGNETIC PICK-UP IN LOWER GEARBOX AND OIL PUMP MAGNETIC PICK-UP.  DISASSEMBLED GEARBOX FOR INSPECTION.  BEARING INNER AND OUTER RACES BOTH HAD AREAS THAT HAD FLAKED OFF METAL.  (X)
